Differentiable mappings in the Schoenflies theorem
Compositio Mathematica, Volume 14 (1959-1960), p. 83-151
@article{CM_1959-1960__14__83_0,
     author = {Morse, Marston},
     title = {Differentiable mappings in the Schoenflies theorem},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {14},
     year = {1959-1960},
     pages = {83-151},
     zbl = {0096.17401},
     mrnumber = {110109},
     language = {en},
     url = {http://www.numdam.org/item/CM_1959-1960__14__83_0}
}
Morse, Marston. Differentiable mappings in the Schoenflies theorem. Compositio Mathematica, Volume 14 (1959-1960) pp. 83-151. http://www.numdam.org/item/CM_1959-1960__14__83_0/

Barry Mazur [1] On Embeddings of Spheres, Bull. Amer. Math. Soc., vol. 65 (1959). | MR 117693 | Zbl 0086.37004

Georges De Rham [2] Variétés differentiables, Hermann et Cie., Paris, 1955. | MR 68889 | Zbl 0065.32401

André Lichnerowicz [3] Théorie globale des connexions et des groupes d'holonomie, Dunod, 92 rue Bonaparte, Paris, 1955. | Zbl 0116.39101

N. Bourbaki [4] Topologie Générale, vol. II, Hermann et Cie., Paris, 1951.

John Milnoir [5] On Manifolds Homeomorphic to the 7-Sphere, Annals of Math., vol. 64, no. 2 (1956) pp. 399 - 405 | MR 82103 | Zbl 0072.18402

Marston Morse [6] On elevating manifold differentiability, Jubilee of the Indian Math. Soc., 1958. | Zbl 0104.17604